Overview

  • Name: Elliot Paquette
  • Position: NSF Postdoctoral Fellow
  • Office: Ziskind 112
  • Email: paquette//weizmann.ac.il
  • Current CV

Academic Activities

I am a postdoc studying probability, with a focus on random geometry, random matrices and probabilistic combinatorics, at the Weizmann Institute. My supervisor is Ofer Zeitouni.

Previously, I was a graduate student at the University of Washington, and my advisor was Ioana Dumitriu.

Ongoing Projects

  • Fluctuations of nested submatrices of Wishart matrices (with Ioana Dumitriu)
  • Non-normal matrices with Gaussian additive pertubation (with Ohad Feldheim and Ofer Zeitouni)
  • Extension of the interaction of choice with preferential attachment graphs (with Yury Malyshkin)

Coauthors

Publications and preprints

  • P. Maillard and E. Paquette. Choices and Intervals (submitted) arXiv
  • Y. Malyshkin and E. Paquette. The power of 2 choices over preferential attachment (submitted) arXiv
  • C. Hoffman, M. Kahle, and E. Paquette. The threshold for integer homology in random d-complexes. (submitted) arXiv
  • T. Johnson and E. Paquette. Quantitative small subgraph conditioning. (submitted) arXiv
  • C. Hoffman, M. Kahle, and E. Paquette. Spectral gaps of random graphs and applications to random topology. (submitted) arXiv
  • I. Dumitriu and E. Paquette. Global Fluctuations for Linear Statistics of \(\beta\)-Jacobi Ensembles. Random Matrices: Theory Appl. {\bf 01} 1250013 (2012) arXiv
  • I. Dumitriu, T. Johnson, S. Pal, and E. Paquette. Functional limit theorems for Random Regular Graphs. Probab. Theory Related Fields, (2012), 1-55. 10.1007/s00440-012-0447-y arXiv
  • T. Keleti and E. Paquette. The Trouble with the von Koch Curve built from \(n\)-gons. Amer. Math. Monthly, Vol. 117, No. 2 (February 2010), 124-137. JSTOR
  • E. Paquette and C. Seaton. An Index Theorem for Orbifolds with Boundary. Involve. Vol. 2 (2009), 161--175. arXiv